# SDR USAABB02107

- Difficulty date: June 1, 2002
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041146
- Condition: Torn
- Location: L3 Door
- Part time: 25,474 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING AN SLIDE INFLATION OPERATIONAL CHECK ON THE L3 DOOR, THE SLIDE TORE IN THE THRESHOLD AREA.  THE TEAR EMANATED FROM THE CENTER OF THE MATERIAL AND PROGRESSEDOUT TOWARD THE EDGES.  THE EDGES OF THE SLIDE REMAINED INTACT.  THE SLIDE INFLATED PROPERLY AND REMAINED ATTACHED TO THE AIRCRAFT.  MAINTENANCE REPLACED THE SLIDE.  THE VENDOR TEAR-DOWN REPORT STATED THAT THE 'SLIDE EXHIBITED SEAM DEGRADATION.'  IAW US AIRWAYS MAINTENANCE PROCEDURES, TWO MORE OF THIS SLIDE TYPE WERE DEPLOYED, USING SLIDES WITH COMPARABLE TOTAL TIMES.  NO PROBLEMS WERE FOUND WITH THESE INFLATIONS.  (M)
